MathSciNet Relay Station
MathSciNet bibliographic data
MR2644195 (2011g:65135) 65M06 (35Q60 78M20)
Brezzi, Franco; Buffa, Annalisa Innovative mimetic discretizations for electromagnetic problems. J. Comput. Appl. Math. 234 (2010), no. 6, 1980–1987.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement